|Author:||Sorting Last Post on Top ↓ Message:||
You do need to multi dose by taking your increase at noon or 1. I have to time mine by two or I'm in a world of hurt. And be sure to avoid the baddies when you take your meds or take them sublingually.
If you get stressed out eat some catnip and go to sleep
“Many of life's failures are people who did not realize how close they were to success when they gave up.” Thomas Edison
If you soap or make bath/body/candle products join us at the soapers and chandlers sparkteam!
The Seven Dwarves of Hypothyroidism: Itchy, *itchy, Sweaty, Sleepy,
Bloated, Forgetful and Psycho
You might want to try letting your T3 pill dissolve under your tongue.
That's what I do, break it it quarters with my fingernails and put the pieces under the tongue for absorption.
This "sublingual" method gets your med into your bloodstream, bypassing the stomach(and whatever's in there!) and the liver which can bind your T3 with transport proteins, making it temporarily unavailable to cells.
Never underestimate the value of getting out of your own way.
Team leader of Thyroid Community. www.sparkpeople.com/myspark/groups_i
New Thyroid Community Team Members, please read:
Also...what you have for breakfast is important...nothing with calcium. Calcium prevents the absorption of the thyroid hormone. I had to stop drinking my favorite breakfast shake because of this...and move my multi vitamin to lunchtime. Should wait 4 hours after taking meds to consume calcium.
Christian Missionary Women Spark Team Co-leader
Start weight 185
Goal weight 150
Follow me on Twitter and Instagram: mrsregan85
Check out our travels at:
And some fun pics at:
T3 is short lived. Doesn't last all day. You may need to take a second dose in the afternoon. Talk with your doc at your appointment about this.
I'm on T4 (75mg) + T3 (10 mcg) -- taking it at 6 a.m. every day with breakfast at 7 a.m. or later. Doesn't matter what or where I'm at.....I don't miss this timing.
Had blood work last week and when I go in this Fri. they've already told me that they will be bumping up something as I'm still not absorbing the T3 well enough.
On my own this past weekend I added another T3 (5 mcg) and I'm now alert / perky until lunch. I'm starting to drag after lunch and by supper time I just want to go to bed.
How are any of you working your meds so that you've got enough oomph to get through the day yet not be "wired" at bedtime.